I have been on norcos for 2 years 8 or 9 a day after neck surgery. I still have pain but I want to get off this medicine. I tried cold turkey & went through withdraw, which was awful. I had no energy & my heart would race a lot. Was off the medicine for 3weeks then I went back on because I couldn't take it anymore. I was so mad at myself. So I am gonna do it again tomorrow & I hope for the best. If anyone can help me out, I would be so thankful. I really have know support. I have 2 kids & I would like to be off this medicine for good. I have klonopin for anxiety, so maybe it will help a little. Thank you for reading & any advice that you have I would be sooooo thankful. Thanks Again!!
Yup,your spot on about the Klonopin's because that's one of the things your gonna need,but I still think if you want a better chance of getting off em,WEAN FIRST! If you were taking 8-9 a day drop to 8 for a few days,then 7 then 6 & so on & so on till you get dwn to maybe 1-2 a day then drop by 1/2 a tab for a few more days & keep doing that until you feel comfortable(you can do that any point during the weaning) once you get low enough(don't know if your on 5 or 10mg Norcos) maybe 1 tab a day THEN try & stop. That's when the Klonopin will help.
I don't know what your feelings are on marijuana but I'll tell you from experience that weed is the ONLY THING,besides more opiates that helps with withdrawal,but THE MAN has weed so demonized(even though alcohol kills 1000's more people & has probably millions who wish they were dead as they slowly kill themselves,but back to you,if you do what I said + you might wanna get some imodium if/when you get diarreha which is usually accompanied with withdrawal from opiate medication. Good luck & like I said if you follow what I said & remember as you drop you can stay at the lower dose until you feel right,you could even just drop 1/2 a tab every time you lower your dose ,it may take longer but it will be the most pleasant. Again good luck.
You must have been getting Norco from someone ... try one more refill, hydrocodone can b called in here... then try all of our prior drug gurus suggestions ... specifically the Klonopin. No anxious or bad juju with that. I take 4 mgs a day times 30 years. Love them.
Best of luck and my toes are crossed,
The Sweet Hippie Hoppie,
By day 5 you will start to feel better! I promise just stick it out! It's going to suck but dig deep down nd remember why you want to stop! Your only TWO more days away! You can do it! Try Tylenol pm at night, amodiom helps with your stomach, TRY to walk, and listen to positive music... it helps. Good luck
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2011 • 1 answer
Posted 2 Apr 2012 • 4 answers
Posted 9 Jun 2013 • 1 answer
Posted 14 Aug 2014 • 4 answers
Posted 16 Oct 2016 • 1 answer